# SDR ASOA20150409035

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 35,163 hours, 26,878 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE CREW REPORTED A SMOKE INDICATION FROM THE CARGO BAY, THE QRH WAS FOLLOWED AND THE CARGO FIRE BOTTLES WERE DISCHARGED.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT, FOUND NO EVIDENCE OF SMOKE OR FIRE,  OPERATIONALLY TESTED THE CARGO SMOKE DETECTION SYSTEM, REPLACED THE CARGO FIRE BOTTLES, PERFORMED ENGINE RUNS ALL WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
